# SDR CA160202005

- Difficulty date: January 29, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Smoke
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) LT PACK HI TEMP FOLLOWED BY SMOKE TOILET MESSAGE.  MAINTENANCE FOUND NO SIGNS OF BURNING.  FOUND LT PACK TO BE THE CAUSE OF THE SMOKE.  DEFERRED PACK.
